DOI QR코드

DOI QR Code

MULTIDIMENSIONAL BSDES WITH UNIFORMLY CONTINUOUS GENERATORS AND GENERAL TIME INTERVALS

  • Fan, Shengjun ;
  • Wang, Yanbin ;
  • Xiao, Lishun
  • Received : 2014.01.02
  • Published : 2015.03.31

Abstract

This paper is devoted to solving a multidimensional backward stochastic differential equation with a general time interval, where the generator is uniformly continuous in (y, z) non-uniformly with respect to t. By establishing some results on deterministic backward differential equations with general time intervals, and by virtue of Girsanov's theorem and convolution technique, we prove a new existence and uniqueness result for solutions of this kind of backward stochastic differential equations, which extends the results of [8] and [6] to the general time interval case.

Keywords

backward stochastic differential equation;general time interval;existence and uniqueness;uniformly continuous generator

References

  1. K. Bahlali, Backward stochastic differential equations with locally Lipschitz coefficient, C. R. Math. Acad. Sci. Paris 333 (2001), no. 5 481-486. https://doi.org/10.1016/S0764-4442(01)02063-8
  2. P. Briand, J.-P. Lepeltier, and J. San Martin, One-dimensional backward stochastic differential equations whose coefficient is monotonic in y and non-Lipschitz in z, Bernoulli 13 (2007), no. 1, 80-91. https://doi.org/10.3150/07-BEJ5004
  3. Z. Chen and B. Wang, Infinite time interval BSDEs and the convergence of g-martingales, J. Austral. Math. Soc. Ser. A 69 (2000), no. 2, 187-211. https://doi.org/10.1017/S1446788700002172
  4. N. El Karoui, S. Peng, and M. C. Quenez, Backward stochastic differential equations in finance, Math. Finance 7 (1997), no. 1, 1-71. https://doi.org/10.1111/1467-9965.00022
  5. S. Fan and L. Jiang, Finite and infinite time interval BSDEs with non-Lipschitz coefficients, Statist. Probab. Lett. 80 (2010), no. 11-12, 962-968. https://doi.org/10.1016/j.spl.2010.02.009
  6. S. Fan, L. Jiang, and M. Davison, Uniqueness of solutions for multidimensional BSDEs with uniformly continuous generators, C. R. Math. Acad. Sci. Paris 348 (2010), no. 11-12, 683-686. https://doi.org/10.1016/j.crma.2010.03.013
  7. S. Fan, L. Jiang, and D. Tian, One-dimensional BSDEs with finite and infinite time horizons, Stochastic Process. Appl. 121 (2011), no. 3, 427-440. https://doi.org/10.1016/j.spa.2010.11.008
  8. S. Hamadene, Multidimensional backward stochastic differential equations with uniformly continuous coefficients, Bernoulli 9 (2003), no. 3, 517-534. https://doi.org/10.3150/bj/1065444816
  9. M. Kobylanski, Backward stochastic differential equations and partial differential equations with quadratic growth, Ann. Probab. 28 (2000), no. 2, 558-602. https://doi.org/10.1214/aop/1019160253
  10. J.-P. Lepeltier and J. San Martin, Backward stochastic differential equations with continuous coefficient, Statist. Probab. Lett. 32 (1997), no. 4, 425-430. https://doi.org/10.1016/S0167-7152(96)00103-4
  11. X. Mao, Adapted solutions of backward stochastic differential equations with non-Lipschitz coefficients, Stochastic Process. Appl. 58 (1995), no. 2, 281-292. https://doi.org/10.1016/0304-4149(95)00024-2
  12. E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation, Systems Control Lett. 14 (1990), no. 1, 55-61. https://doi.org/10.1016/0167-6911(90)90082-6
  13. Y. Wang and Z. Huang, Backward stochastic differential equations with non-Lipschitz coefficients, Statist. Probab. Lett. 79 (2009), no. 12, 1438-1443. https://doi.org/10.1016/j.spl.2009.03.003

Acknowledgement

Supported by : National Natural Science Foundation of China